Inversion of the generalized Riesz potentials with the symbols that degenerate linearly on a hyperplane
Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 315-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_3_a6,
author = {V. A. Nogin},
title = {Inversion of the generalized {Riesz} potentials with the symbols that degenerate linearly on a hyperplane},
journal = {Matemati\v{c}eskie zametki},
pages = {315--323},
year = {1982},
volume = {32},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a6/}
}
V. A. Nogin. Inversion of the generalized Riesz potentials with the symbols that degenerate linearly on a hyperplane. Matematičeskie zametki, Tome 32 (1982) no. 3, pp. 315-323. http://geodesic.mathdoc.fr/item/MZM_1982_32_3_a6/